Alert archive / Nevada / High Wind Watches in 2012

High Wind Watch 1, NWS Elko, NV

February 24, 20125 counties in Nevada

NWS Elko, NV issued this high wind watch at Feb 24, 2012, 2:31 AM PST for 5 counties in Nevada. It took effect at Feb 24, 2012, 10:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 24, 2012, 2:31 AM PST (10:31 UTC)
In effect from
Feb 24, 2012, 10:00 PM PST
Expired
Feb 24, 2012, 3:30 PM PST
In force
Issued by
NWS Elko, NV

Counties Elko County, NV, Eureka County, NV, Humboldt County, NV, Lander County, NV, White Pine County, NV

The radar

The Elko radar (KLRX), 56 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 10.5 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2012-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2012-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2313 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
-107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

273 
WWUS75 KLKN 241031
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
231 AM PST FRI FEB 24 2012

...HIGH WINDS EXPECTED ACROSS NORTHERN NEVADA...

.A STRONG LOW PRESSURE SYSTEM WILL BE AFFECTING NORTHERN NEVADA
LATE FRIDAY NIGHT THROUGH SATURDAY. HIGH WINDS ARE EXPECTED ALONG
A COLD FRONT THAT WILL RAPIDLY MOVE THROUGH THE STATE.

NVZ030>034-036-250015-
/O.NEW.KLKN.HW.A.0001.120225T0600Z-120226T0000Z/
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT...
PARADISE VALLEY...GOLCONDA SUMMIT...JACKPOT...WILDHORSE...
OWYHEE...ELKO...SPRING CREEK...WELLS...CARLIN...PEQUOP SUMMIT...
SILVER ZONE PASS...WEST WENDOVER...SECRET PASS...
LAMOILLE CANYON...HARRISON PASS...BATTLE MOUNTAIN...EMIGRANT PASS
231 AM PST FRI FEB 24 2012

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH SATURDAY
AFTERNOON. 

* WINDS: WEST 20 TO 30 MPH WITH GUSTS AROUND 60 MPH.

* TIMING: WINDS WILL BECOME STRONG OVER HIGHER TERRAIN AROUND
  MIDNIGHT AND STRENGTHEN IN THE VALLEYS AS THE FRONT MOVES
  THROUGH SATURDAY.

* LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE... 
  WINNEMUCCA...MCDERMITT...PARADISE VALLEY...GOLCONDA SUMMIT... 
  SILVER ZONE PASS...WEST WENDOVER...ELKO...SPRING CREEK... 
  WELLS...CARLIN...PEQUOP SUMMIT...SECRET PASS...LAMOILLE 
  CANYON...HARRISON PASS...BATTLE MOUNTAIN...EMIGRANT PASS 

* IMPACTS:MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE
  WATCH AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU
  TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN
  TO CROSS WINDS WHEN DRIVING ALONG NORTH-SOUTH HIGHWAYS AND INTERSTATE
  80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
1 follow-up statement
765 
WWUS75 KLKN 242330
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
330 PM PST FRI FEB 24 2012

...HIGH WINDS EXPECTED ACROSS NORTHERN NEVADA...

.A STRONG LOW PRESSURE SYSTEM WILL BE AFFECTING NORTHERN NEVADA
LATE FRIDAY NIGHT THROUGH SATURDAY. HIGH WINDS ARE EXPECTED ALONG
A COLD FRONT THAT WILL RAPIDLY MOVE THROUGH THE STATE.

NVZ031-033-034-251130-
/O.UPG.KLKN.HW.A.0001.120225T0600Z-120226T0000Z/
/O.NEW.KLKN.HW.W.0002.120225T0600Z-120226T0000Z/
NORTHERN ELKO COUNTY-EXTREME EASTERN ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE...
OWYHEE...SILVER ZONE PASS...WEST WENDOVER...SECRET PASS...
LAMOILLE CANYON...HARRISON PASS
330 PM PST FRI FEB 24 2012

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST
SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* WINDS: WEST 30 TO 40 MPH WITH GUSTS AS HIGH AS 70 MPH.

* TIMING: WINDS WILL BECOME STRONG OVER HIGHER TERRAIN AROUND
  MIDNIGHT AND STRENGTHEN IN THE VALLEYS AS THE FRONT MOVES
  THROUGH SATURDAY. STRONGEST WINDS WILL OCCUR SATURDAY MORNING TO
  EARLY AFTERNOON.

* LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE...SILVER ZONE 
  PASS...WEST WENDOVER...SECRET PASS... LAMOILLE CANYON...
  HARRISON PASS 

* IMPACTS:MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN 
  THE WATCH AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY 
  CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION 
  SHOULD BE GIVEN TO CROSS WINDS WHEN DRIVING ALONG 
  NORTH-SOUTH HIGHWAYS AND INTERSTATE 80. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

NVZ030-032-036-251130-
/O.UPG.KLKN.HW.A.0001.120225T0600Z-120226T0000Z/
/O.NEW.KLKN.WI.Y.0006.120225T0600Z-120226T0000Z/
HUMBOLDT COUNTY-SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT...
PARADISE VALLEY...GOLCONDA SUMMIT...ELKO...SPRING CREEK...WELLS...
CARLIN...PEQUOP SUMMIT...BATTLE MOUNTAIN...EMIGRANT PASS
330 PM PST FRI FEB 24 2012

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST SATURDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 


* WINDS: WEST 20 TO 30 MPH WITH GUSTS AS HIGH AS 50 MPH.

* TIMING: WINDS WILL BECOME STRONG OVER HIGHER TERRAIN AROUND
  MIDNIGHT AND STRENGTHEN IN THE VALLEYS AS THE FRONT MOVES
  THROUGH SATURDAY. STRONGEST WINDS WILL BE EARLY SATURDAY MORNING
  IN HUMBOLDT COUNTY...AND LATE MORNING TO EARLY AFTERNOON IN ELKO
  COUNTY. 

* LOCATIONS INCLUDE: WINNEMUCCA...MCDERMITT...PARADISE VALLEY...
  GOLCONDA SUMMIT...ELKO...SPRING CREEK...WELLS...CARLIN... 
  PEQUOP SUMMIT...BATTLE MOUNTAIN...EMIGRANT PASS 

* IMPACTS:MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN 
  THE WATCH AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY 
  CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION 
  SHOULD BE GIVEN TO CROSS WINDS WHEN DRIVING ALONG 
  NORTH-SOUTH HIGHWAYS AND INTERSTATE 80. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NVZ013-035-037-251130-
/O.NEW.KLKN.WI.Y.0006.120225T1200Z-120226T0300Z/
NORTHERN NYE COUNTY-WHITE PINE COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...TONOPAH...ROUND MOUNTAIN...
DUCKWATER...CURRANT SUMMIT...ELY...MCGILL...CONNORS PASS...
GREAT BASIN NATIONAL PARK...AUSTIN...AUSTIN SUMMIT...EUREKA...
DIAMOND VALLEY...PINTO SUMMIT
330 PM PST FRI FEB 24 2012

...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 4 AM TO 7 PM PST SATURDAY. 


* WINDS: WEST 25 TO 35 MPH WITH GUSTS AS HIGH AS 50 MPH.

* TIMING: WINDS WILL BECOME STRONG OVER HIGHER TERRAIN EARLY
  SATURDAY MORNING AND STRENGTHEN IN THE VALLEYS AS THE FRONT
  MOVES THROUGH SATURDAY. STRONGEST WINDS WILL BE LATE MORNING TO
  LATE AFTERNOON.

* LOCATIONS INCLUDE: ELY...MCGILL...CONNORS PASS...GREAT BASIN 
  NATIONAL PARK...AUSTIN...AUSTIN SUMMIT...EUREKA...DIAMOND 
  VALLEY...PINTO SUMMIT...TONOPAH...ROUND MOUNTAIN... 
  DUCKWATER...CURRANT SUMMIT 

* IMPACTS: MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE
  WATCH AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU
  TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN
  TO CROSS WINDS WHEN DRIVING ALONG NORTH-SOUTH HIGHWAYS AND
  HIGHWAYS 50...6...AND 93.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$


BB

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this high wind watch went out at Feb 23, 3:18 PM PST, 11 hours 13 minutes earlier.

Area forecast discussion, Feb 23, 3:18 PM PST, 11 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
318 PM PST THU FEB 23 2012

.SYNOPSIS...DRY WITH MOSTLY CLEAR SKIES THROUGH FRIDAY EVENING.
INCREASING CLOUDS AND WINDS FRIDAY NIGHT THROUGH SATURDAY. BEST
CHANCE FOR SHOWERS AND THE STRONGEST WINDS ON SATURDAY WILL BE
ACROSS NORTHEASTERN NEVADA. A WEAKER SYSTEM WILL PASS OVER THE
GREAT BASIN SUNDAY NIGHT INTO MONDAY...LEAVING COOL TEMPERATURES
OVER THE REGION THROUGH TUESDAY.

&&

.SHORT TERM...TONIGHT THROUGH SUNDAY. NORTHWESTELRY FLOW ALOFT
ACROSS THE GREAT BASIN THIS EVENING WITH SOME SCATTERED MID TO
HIGH CLOUDS IN THE WAKE OF A STRONG JET EXITING TO THE EAST. DRY
AND MILD CONDITIONS PERSIST THROUGH FRIDAY WITH THE REGION BETWEEN
SYSTEMS. SHORTWAVE DROPPING INTO NORTHERN CA LATE FRIDAY WILL
BEGIN TO SPREAD CLOUDS ACROSS NORTHWESTERN NEVADA. VALLEY RAINS
CHANGING TO SNOW ACROSS HUMBOLDT COUNTY FRIDAY NIGHT WITH SHOWERS
SPREADING EAST ACROSS NORTHERN ELKO COUNTY SATURDAY. MODELS DIFFER
AS TO HOW FAR SOUTH THE TROUGH DIGS. NAM KEEPS LIGHT PRECIP
LIMITED TO THE MOUNTAINS OF EXTREME NORTHERN NEVADA. GFS IS THE
MIDDLE OF THE ROAD MODEL...WITH SHOWERS EXTENDING SOUTH ACROSS THE
RUBY MOUNTAINS. ECMWF MODEL HAS THE TROUGH DIGGING THE FURTHEST
SOUTH...SPREADING SHOWER ACTIVITY INTO SOUTHERN LANDER AND EUREKA
COUNTIES. KEPT THE HIGHEST POPS ACROSS THE MOUNTAINS OF EASTERN
HUMBOLDT COUNTY AND ALL OF ELKO COUNTY SATURDAY...WITH SLIGHT
CHANCE TO LOW END CHANCE POPS SOUTH THROUGH LANDER AND EUREKA
COUNTIES AS WELL AS NORTHERN WHITE PINE COUNTY. MAIN CONCERN ON
SATURDAY HOWEVER IS EXPECTED TO BE WINDY CONDITIONS AS A STRONG
JET PASSES OVER NORTHERN NEVADA. STRONGEST WINDS ARE EXPECTED
ACROSS NORTHEASTERN ELKO COUNTY...WITH WINDS OF 20 TO 30 MPH AND
GUSTS TO 45 MPH. LOCALLY HIGHER WINDS ARE LIKELY ON RIDGELINES AND
EASTERN SLOPES OF THE MOUNTAINS. DEPENDING ON HOW FAR SOUTH THE
JET DIGS...MAY SEE WINDS REACHING ADVISORY LEVELS LATE SATURDAY
MORNING AND AFTERNOON OVER NORTHERN NEVADA. WINDS AND PRECIP
DIMINISH SATURDAY EVENING WITH THE REGION ONCE AGAIN BETWEEN
SYSTEMS SATURDAY NIGHT AND SUNDAY. HIGH TEMPERATURES SUNDAY WILL
BE ABOUT 10 DEGREES COOLER THAN THE NEAR NORMAL HIGH TEMPERATURES
RECORDED TODAY...AND THE TEMPERATURES THAT ARE EXPECTED TOMORROW.

.LONG TERM...SUNDAY NIGHT THROUGH NEXT THURSDAY. A SHORTWAVE TROUGH
IS ANTICIPATED TO MOVE ACROSS THE GREAT BASIN SUNDAY NIGHT INTO
MONDAY. THERE ARE DIFFERENCES IN THE SOLUTIONS WITH THE GFS BEING A
BIT DEEPER WITH THIS SYSTEM AND SLIGHTLY SLOWER THAN THE EUROPEAN.
INHERITED POPS GRIDS DURING THE MONDAY TIMEFRAME THAT HAD ISOLATED
TO LOW END SCATTERED AND DID NOT MAKE TOO MANY CHANGES.
TEMPERATURES MONDAY AFTERNOON ARE EXPECTED TO BE COOLER THAN NORMAL
AVERAGES FOR THIS TIME OF YEAR. BY LATE MONDAY AND TUESDAY THE
SYSTEM WILL BE SHIFTING EASTWARD...MAKING WAY FOR A PROGRESSIVE
SHORTWAVE RIDGE FOR TUESDAY AFTERNOON. TEMPERATURES FOR THE
AFTERNOON PERIOD WILL BE VERY CHILLY...WITH 700 MB TEMPERATURES
RANGING FROM -10 TO -14C. THE RIDGE FLATTENS TUESDAY NIGHT AND
WEDNESDAY IN RESPONSE TO A TROUGH ENTERING THE PACIFIC NORTHWEST.
COULD SEE SNOW SHOWERS IN THE NORTHERN PORTIONS OF THE FORECAST AREA
DURING THE OVERNIGHT. WEDNESDAY AFTERNOON MODELS KEEP THE THREAT FOR
UNSETTLED WEATHER WITH 700 MB TEMPERATURES BETWEEN -7 AND -11C.
BREEZY TO WINDY CONDITIONS POSSIBLE DURING THE DAY...MAINLY IN THE
NORTHERN TWO-THIRDS. TROUGH PASSAGE POSSIBLE WEDNESDAY NIGHT AND
THURSDAY WITH CONTINUED AFTERNOON COOLNESS.

&&

.AVIATION...VFR CONDITIONS EXPECTED FOR THE ENSUING 24-HOUR PERIOD.
THE BREEZY TO WINDY NORTHERLY WINDS WILL SUBSIDE BEFORE 03Z AT ALL
TAF SITES. WINDS WILL BE LESS THAN 15 KNOTS TOMORROW.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...NONE.

 &&

96/86/86
Hazardous weather outlook, Feb 23, 4:27 PM PST, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
427 PM PST THU FEB 23 2012

NVZ013-030>037-250000-
NORTHERN NYE COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
427 PM PST THU FEB 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST
NEVADA AND SOUTH CENTRAL NEVADA.

.DAY ONE...TONIGHT.

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SNOW SHOWERS AND GUSTY WINDS ARE POSSIBLE SATURDAY ACROSS PORTIONS
OF NORTHERN AND CENTRAL NEVADA AS A STRONG COLD FRONT DROPS
THROUGH THE REGION FROM NORTHWEST TO SOUTHEAST. MODELS ARE NOT IN
EXACT AGREEMENT YET AS TO HOW MUCH SNOW MAY FALL WITH THE PASSAGE
OF THE SYSTEM. AT THIS TIME EXPECTING BETWEEN A TRACE AND TWO
INCHES OF SNOW IN VALLEY LOCATIONS...WITH DOUBLE THAT RANGE TO THE
MOUNTAINS OF NORTHERN AND CENTRAL NEVADA. HEAVIEST SNOW IS
EXPECTED ACROSS ELKO COUNTY WITH LESSER AMOUNTS ACROSS CENTRAL
NEVADA.

WIND COULD BE A CONCERN WITH THIS SYSTEM AS WELL...AS STRONG WINDS
ALOFT COMBINE WITH A MODERATE SURFACE GRADIENT. AT THIS TIME
EXPECTING BREEZY TO WINDY CONDITIONS MOST AREAS SATURDAY...WITH
THE POSSIBILITY OF SOME ADVISORY LEVEL WINDS OVER HIGHER ELEVATION
SUMMITS AND THE EASTERN SLOPES OF HIGHER TERRAIN. STRONGEST WINDS
ARE EXPECTED ACROSS NORTHEASTERN NEVADA...WITH SOME LOCAL
CHANNELING OF NORTHWESTERLY WINDS IN PLACES LIKE TONOPAH ALSO
APPROACHING ADVISORY LEVELS.

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

ROOD

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 3:30 PM PSTHigh Wind WarningLKNElko, Humboldt, White Pine23 hr
Feb 24, 3:30 PM PSTWind AdvisoryLKNEureka, Humboldt, Lander, White Pine23 hr

Nearby

High Wind Watches in Nevada, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.